# SDR USAASB99058

- Difficulty date: February 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N371US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22950
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Coupling
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

BOS - FLT 2673 - SHORTLY AFTER TAKEOFF, TOWER NOTIFIED CAPTAIN THAT FUEL WAS VENTING/LEAKING OUT OF THE RIGHT WING.  TOWER NOTED THAT SEVERAL AIRCRAFT HAD REPORTED THE SAME.  AT THE SAME TIME, THE CALL BELL IN THE AIRCRAFT WAS GOING OFF, AS PASSENGERS ALSO REPORTED SEEING FUEL LEAKING FROM THE WING.  FLIGHT RETURNED TO FIELD AT BOS AND LANDED WITHOUT INCIDENT.  FLIGHT TAXIED TO THE GATE.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REPAIRED A FUEL LINE COUPLING IN THE RIGHT WING TANK.  LEAK CHECK GOOD.  (M)
